# SDR HEEA080517

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,841 hours
- Engine: Pwa PT6T3B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 3006084
- Condition: Sticking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILLER CAP DIFFICULT TO REMOVE. SCRAPPED.
